# SDR ASOA201906293037

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 44,957 hours, 34,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Part number: PE480107
- Condition: Disconnected
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED STRONG FUEL SMELL IN FLIGHT DECK IN CRUISE PRIOR TO DESLECTING LOW 2 TO EVEN OUT FUEL. MAINTENANCE INSPECTED AND REINSTALLED STARTER GENERATOR COOLING DUCT IN APU COMPARTMENT. RAN APU AND ENGINES AND NO FUEL SMELL WAS NOTED.
